Additional Metadata
Keywords Binomial coefficients (mod p) in terms of binary and quaternary quadratic forms, Jacobi sums
Persistent URL dx.doi.org/10.1090/S0002-9947-1984-0722761-X
Journal Transactions of the American Mathematical Society
Citation
Hudson, R.H. (Richard H.), & Williams, K.S. (1984). Transactions of the american mathematical society volume 281, number 2, february 1984 binomial coefficients and jacobi sums. Transactions of the American Mathematical Society, 281(2), 431–505. doi:10.1090/S0002-9947-1984-0722761-X